# SDR R7MR35511

- Difficulty date: May 28, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N7059N
- Make and model: Bolkms BK117B2
- Aircraft serial: 7154
- Engine: Lyc LTS101750B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 011402600844
- Condition: Intermittent
- Location: Engine Speed
- Part time: 215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTROMAGNETIC SPEED PICKUP OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
